# SDR 95ZZZX774

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6067Y
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P066079633
- Engine: Lyc TIO540U2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 6007440002
- Condition: Oil Leak
- Location: Center Section
- Part time: 204 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CENTER SECTION OF TURBO LEAKING OIL.  REMOVED FITTINGS, FOUND SEVERAL CHUNKS OF METAL INSIDE CENTER SECTION.  NO EVIDENCE OF METAL CONTAMINATION IN OIL FILTER OR ENGINE SCAVENGE PUMP.  TURBO REPLACED.  NOTE:  OIL WAS LEAKING INTO INDUCTION SYSTEM.
